# SDR UALA2010080602866

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 68,100 hours, 21,677 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 355
- Condition: Faulty
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER EICAS.  REPLACED MAIN BATTERY CHARGER AND TIGHTENED BATTERY TERMINALS, OPS CHECKS OK.
